# SDR YENA20150919430

- Difficulty date: September 22, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 2900
- Aircraft time: 36,530 hours, 12,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 054115
- Condition: No Test
- Location: Emergency Lights
- Part time: 36,530 hours, 12,935 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, AFT EMERGENCY BATTERY FAILED CAPACITY CHECK.  R & R AFT LT EMERGENCY BATTERY PACK IAW AMM 33-51-38.  OPS CHECK GOOD.
